# SDR C2XA00IA026

- Difficulty date: January 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12005779001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND FLOOR CROSSBEAM AT FRAME 40 FRETTED AND BARE METAL SHOWING.  REMOVED AND REPLACED FLOOR CROSSBEAM IAW SRM 51-25-00 AND 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
